# SDR DL76S010355

- Difficulty date: February 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 43,032 hours, 20,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32316
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING TIME LIMITED REPAIR WAS REMOVED AT STA 325 AND S-34R.  THE TIME LIMITED REPAIR IS REPLACED AT THIS TIME WITH A PERMANENT REPAIR.  ER/A 397247-14.
